# SDR AALA20151125001

- Difficulty date: November 25, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 76,886 hours, 41,587 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, CORROSION EMITTING FROM BELOW STAINLESS DOUBLER ON LOWER DOOR BEAM STATION 1160-1200.  REMOVED DOUBLER & CLEANED UP CORROSION, MANUFACTURED FILLERS & REINSTALLED DOUBLER IAW AARD 53-10-00-3 & EA 256278.
